# SDR HNAA2019043000125

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 42,291 hours, 38,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  652     05-50  2016771  26APR19  CLT  CLOSE
      WHEN SWITCHING FROM F/A CONTROL TO F/D DECK CONTROL
      ON PACK 2 SLIGHT ODOR NOTICED. ODOR DISSIPATED SHORTLY AFTER.
                                          29363    00 CVS
      HISTORY: NONE
FACT  26APR19  08:01  CLT
 INSPECTED A/C AND DETERMINED TO BE F/D FLASHLIGHT CAUSING ODOR. R&R'D FLASHLIGHT ON CA'S REAR WALL AS REQ'D OPS CHK GOOD OK FOR SERVICE.
